MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK

C.R. BARD, INC. (COVINGTON) -1018233 ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK
Model Number BRD400HK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Erosion (1750); Fatigue (1849); Hemorrhage/Blood Loss/Bleeding (1888); High Blood Pressure/ Hypertension (1908); Inflammation (1932); Pain (1994); Urinary Tract Infection (2120); Injury (2348); Disability (2371); Prolapse (2475); Dyspareunia (4505); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the align¿ to urethral support system may include, but are not limited to: postoperative hematoma, which may occur following the implant procedure.Temporary urinary retention, bladder outlet obstruction, and voiding difficulties associated with over-correction/too much tension placed on the mesh sling implant.Perforations or lacerations of vessels, nerves, bladder or any viscera, which may occur during introducer needle passage.Transitory irritation at the operative wound site, which may elicit a foreign body response that leads to inflammation, infection, or erosion of the implant." (b)(4).
 
Event or Problem Description
It was reported by the patient's attorney that as a result of having the product implanted the patient has experienced pain, injury, disability, and impairment.
 
Additional Manufacturer Narrative
Correction: mdr date of awareness.
 
Additional Manufacturer Narrative
1750, 2120, 2475 = "l".2560, 1760, 1908 = "nl".H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per additional information received via medical records on 30mar2022, the patient has experienced mesh erosion, chronic pain, vaginal bleeding, urinary tract infections, lethargic, anemia, diverticulitis, dyspareunia, hypertension, uterine prolapse and required additional surgical and non-surgical interventions.
 
Event or Problem Description
As per additional information received via medical records on 08jan2024, the patient had experienced mesh erosion, chronic pain, vaginal bleeding, atrophic vaginitis, urinary tract infection, lethargic, urinary incontinence, anemia, uterine prolapse, cystocele, diverticulitis, dyspareunia, hypertension, recurrent or chronic vaginal or bladder infections, lower back pain, malaise and fatigue and required additional surgical non-surgical treatment.
 
Additional Manufacturer Narrative
1932, = "l".1994,2348,2371,1706,1888,1928,1849= "nl".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK
Common Device Name
ALIGN® TO URETHRAL SUPPORT SYSTEM - HOOK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key10513802
Report Number1018233-2020-05792
Device Sequence Number4031253
Product Code OTN
UDI-Device Identifier00801741016219
UDI-Public(01)00801741016219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2009
Device Model NumberBRD400HK
Device Catalogue NumberBRD400HK
Device Lot NumberCVRK0017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age18 MO
Event Location Hospital
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer08/28/2020
03/30/2022
01/08/2024
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date09/24/2020
04/19/2022
01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVAULTA PLUS® BIOSYNTHETIC SUPPORT SYSTEM; AVAULTA PLUS® BIOSYNTHETIC SUPPORT SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight83 KG
Patient RaceWhite